# SDR SWAA2023072780799

- Difficulty date: July 20, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CABIN OVERWING EMERGENCY CEILING LIGHT ASSY INOP<[01] T/S INTERNAL CABIN OVERWING EMERGENCY CEILING LIGHT ASSEMBLY AND FOUND LOOSE CONN. D2978 AT LIGHT ASSEMBLY REF. B737 WDM 33-51-13. SECURE CONN. D2978 AT LIGHT ASSEMBLY REF. B737 WDM 33-51-13. OPS CHECK OF LIGHT NORMAL REF; B737 AMM 33-51-00-710-801.;[02] VERIFIED STEP 1
